Partially ordered sets and nonmatrix identities of associative
Algebra i logika, Tome 15 (1976) no. 1, pp. 53-70
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1976_15_1_a4,
author = {V. N. Latyshev},
title = {Partially ordered sets and nonmatrix identities of associative},
journal = {Algebra i logika},
pages = {53--70},
year = {1976},
volume = {15},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1976_15_1_a4/}
}
V. N. Latyshev. Partially ordered sets and nonmatrix identities of associative. Algebra i logika, Tome 15 (1976) no. 1, pp. 53-70. http://geodesic.mathdoc.fr/item/AL_1976_15_1_a4/